# SDR UIEA2014110600578

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Line
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WEAR ON AFT FUEL DRAIN LINE LOCATED ON APU DRAIN TUBE CLUSTER.  CLEANED & VERIFIED LIMITS AT AFT FUEL DRAIN LINE ON APU.  FOUND IN LIMITS IAW AMM 20-20-05.
